# SDR A6WA200440004

- Difficulty date: January 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AMBER DOOR LATCH CAS MESSAGE, FOLLOWED QRH.  AT APPROXIMATELY FL20.0 RED PASSENGER DOOR MESSAGE ILLUMINATED FOLLOWED QRH DIVERTED.  INSPECTED DOOR ALIGNMENT PINS AND INTERROGATED PSEU.  FOUND 3 FAULTS ON PSEU.  DOOR CLOSES AND LOCKS NORMALLY.  PRESSURIZED CABIN TO 5 PSID.  ADJUSTED PASSENGER DOOR OUTER HANDLE IAW 52-11-03.  OPS CHECK GOOD.  (M)
